# SDR 2005UALA00159

- Difficulty date: February 11, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 48,628 hours, 14,238 cycles
- Engine: Pwa PW2037
- Engine time: 44,928 hours, 16,244 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERTED TO HNL DUE TO NR 2 ENGINE POWER FLUCTUATION.  AS A PRECAUTIONARY MEASURE BOROSCOPED ENGINE TO CHECK COMPRESSOR HEALTH, RECHECKED CHIP DETECTORS AND OIL FILTER.  ALSO REPLACED 10TH STAGE CHECK VALVE.
